RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1983, Volume 38, Issue 1(229)  


Integrability and non-integrability in Hamiltonian mechanics
V. V. Kozlov
3
Topology and forcing
V. I. Malykhin
69
Discontinuous groups on three-dimensional hyperbolic space: analytical theory and arithmetic applications
J. Elstrodt, F. J. Grunewald, J. Mennicke
119

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
On coincidence points of two maps for manifolds with boundaries
V. P. Davidyan
149
On $p$-bases in a Pontryagin space
T. Ya. Azizov, N. N. Kuznetsova
151
An example of a Banach $*$-algebra without identity and with no non-zero positive functionals
N. V. Gorbachev
152
On a class of hyperbolic Monge–Ampère equations
D. G. Azov
153
Non-Hermitian group algebras
E. M. Bomash
155
A generalization of the oblique derivative problem
D. I. Boyarkin
157
Universal properties for sequences of bifurcations of period three
A. I. Gol'berg, Ya. G. Sinai, K. M. Khanin
159
On the existence of a Green's function on a manifold
A. A. Grigor'yan
161
Fano varieties of genus 8
N. P. Gushel'
163
$\mathscr C$-spectral sequence on the manifold $J^1M$
S. V. Duzhin
165
Topological properties of homomorphisms of universal algebras
S. S. Dumitrashcu
167
An asymptotic expansion of the solution of a degenerate parabolic equation with a small parameter
L. A. Kalyakin
169
The geometry of $T$-recurrent manifolds
V. F. Kirichenko
171
The Gárding inequality for a system of pseudodifferential operators
V. V. Korenyako
173
On some forms of movability in shape theory
S. S. Kotanov
175
On a class of parabolic means
L. P. Kuptsov
177
Commutative collections of functions on orbits of finite-dimensional Lie algebras in general position
Le Ngok T'euen
179
$\bar\partial$-cohomology on infinitesimal neighbourhoods
O. V. Ogievetskii
181
Examples of the non-uniqueness of the solution of the boundary-value problem for a parabolic equation in an unbounded domain
O. A. Oleinik
183
Universal Fourier series
N. B. Pogosyan
185
A complete asymptotic expansion of the spectral function for second-order elliptic operators in $\mathbb R^n$
G. S. Popov, M. A. Shubin
187
Relatively-invariant Der-cohomology of modules
V. N. Rubtsov
189
On properties of a perturbed elliptic operator with periodic coefficients
E. V. Sevost'yanova
191
Asymptotic formulae for linear functional forms in two logarithms
V. N. Sorokin
193
$G$-convergence in domains with holes
A. G. Sorokina
195
Two remarks on left spaces
M. G. Tkachenko
197
Ends of Lie algebras
G. L. Fel'dman
199
Deformations of a Lie algebra of vector fields on the line
A. Fialowski
201
On the existence of non-smooth solutions
N. A. Shananin
203
Spectral properties of an oscillatory differential operator on the line
V. I. Yudovich
205

Mathematical Events in the USSR
Vasilii Sergeevich Vladimirov (on his sixtieth birthday)
N. N. Bogolyubov, A. A. Logunov, G. I. Marchuk
207
Meetings of the Leningrad Mathematical Society
217

Reviews and Bibliography
V. V. Chavchanidze, Natural and artificial intelligence (conceptual approach) (a review)
A. V. Chernavskii
223
New books on mathematics
L. P. Kalinina
231
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019